# SDR LR7A2015121200690

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3632072L
- Condition: Cracked
- Location: Bs 1012
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK, FOUND LT AFT FUSELAGE INTERIOR BS 1012 BULKHEAD OTBD CAP CRACKED.  REPAIRED IAW SRM 51-60 & 51-70.
